# SDR UPS203365

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON FASTENERS OF FLOORBEAM BS 312, RBL 50, WL 208.  INSTALLED FABRICATED REPAIR PARTS IAW SRM 51-10-2, M/M 51-20-151, 51-40-3, EWO 95-2552.
